# SDR CA070418002

- Difficulty date: February 27, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,261 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 0860162001
- Condition: Cracked
- Location: Parking Brake
- Part time: 33,458 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING AN LPI ON THE LANDING GEAR (PARKING BRAKE ACCUMULATOR), (3) AXIAL CRACKS WERE FOUND IN THE BOTTOM PORTION OF THE INSPECTION AREA. THIS INSPECTION WAS IN SUPPORT OF SB A8-32-162. THE CRACKS EXTEND OUTSIDE THE TAPERED SECTION AND ARE .75, .50, AND .25 IN LENGTH. RETURNED TO STORES FOR REPAIR.
